# SDR UIEA2020112402456

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,172 hours, 20,520 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AND DESCENT TO FL 2000 VIBE AND NOISE EVERY 5-6 MINUTES.  PERFORMED ZONAL GVI OF MEC 05-41-01.  PRESSURIZED AIRCRAFT, IAW 05-51-24.  COULD NOT DUPLICATE, NO DEFECTS NOTED.
